# SDR 96ZZZM625

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3702
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 104796004
- Condition: Damaged
- Location: Lt Mlg
- Part time: 4,879 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED 'UNLOCK' INDICATION ON LEFT MAIN GEAR.  GEARS WERE RECYCLED BUT PROBLEM PERSISTED.  REMOVED AND REPLACED LEFT LANDING GEAR ACTUATOR AS PER COMPONENT MAINTENANCE MANUAL CHAPTER 3230.  RETRACTION CHECK PERFORMED WITH SATISFACTORY RESULTS AS PER MAINTENANCE MANUAL CHAPTER 3200.  (M)
